Just this last friday (1-14) I started a new kind of BC. It is progestrin-only (camilla I think). Just hours after taking the first pill I felt really sad and irritable. I have tried many types of BC and each one has effected me a lot emotionally. I am going through two family deaths and some other really hard things, I don't want to feel depressed on top of all this.
My question is should I stop taking the pills right now or wait until the end of the month to see if it improves???
It is really best to discuss this directly with the provider who prescribed the pills so your full history can be known when advice is given.
It is highly unlikely that one dose of the progestin only pill would cause such an abrupt and rapid emotional response, but given your other stressors right now, it has to be taken seriously. Please call your provider today and speak with them about your concerns and contact the Counseling Center at 650-3164 about starting some supportive therapy.